# SDR SIMA200613601

- Difficulty date: May 13, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 12038377001
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 27,000 FT AT .56 MACH VIBRATION IN YOKE WITH OR WITH OUT AUTOPILOT ENGAGED.  THROUGH 16,000 FEET AT 250KTS THE VIBRATION SUBSIDED DURING DESCENT.  THE VIBRATION SEEMED TO BE ONLY FORWARD TO AFT ON YOKE.  CREW TRIED DIFFERENT PITCH SETTINGS WITH NO CHANGE.  COMPLIED WITH WORK CARD 12-200-0, VIBRATION INSPECTION PROCEDURE AND FOUND RUDDER 1 LOWER ATTACH FITTING WORN AND RUDDER 2 UPPER BUSHING WORN.  RAI FITTING WITH SERVICEABLE FITTINGS IAW EMB 145 AMM 55-31-01.  OPS CHECK GOOD.  FCF FOUND SATISFACTORY.  TRIAD RELEASED AND AIRCRAFT RETURNED TO SERVICE.  (M)
